Alert archive / Colorado / Freeze Warnings in 2013

Freeze Warning 3, NWS Pueblo, CO

May 3, 201310 counties in Colorado

NWS Pueblo, CO issued this freeze warning at May 3, 2013, 1:52 PM MDT for 10 counties in Colorado. It took effect at May 4, 2013, 12:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 3, 2013, 1:52 PM MDT (19:52 UTC)
In effect from
May 4, 2013, 12:00 AM MDT
Expired
May 4, 2013, 9:00 AM MDT
In force
9 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 7.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2081 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WWUS75 KPUB 031952
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
152 PM MDT FRI MAY 3 2013

COZ084>089-093>099-040200-
/O.UPG.KPUB.FZ.A.0001.130504T0600Z-130504T1500Z/
/O.NEW.KPUB.FZ.W.0003.130504T0600Z-130504T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
152 PM MDT FRI MAY 3 2013

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATIONS...EL PASO...PUEBLO...HUERFANO...LAS ANIMAS... 
  CROWLEY...OTERO...KIOWA...BENT...PROWERS AND BACA COUNTIES. 

* TEMPERATURES...MINIMUM TEMPERATURES OVERNIGHT MAY DROP TO 30 
  DEGREES OR COLDER FOR SEVERAL HOURS. 

* IMPACT...FREEZING TEMPERATURES CAN DAMAGE OR KILL UNPROTECTED
  VEGETATION. OUTDOOR PLUMBING MAY BE AFFECTED

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

&&

$$
4 follow-up statements
938 
WWUS75 KPUB 040104
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
704 PM MDT FRI MAY 3 2013

COZ084>089-093>099-040715-
/O.CON.KPUB.FZ.W.0003.130504T0600Z-130504T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
704 PM MDT FRI MAY 3 2013

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MDT SATURDAY. 

* LOCATIONS...EL PASO...PUEBLO...HUERFANO...LAS ANIMAS... 
  CROWLEY...OTERO...KIOWA...BENT...PROWERS AND BACA COUNTIES. 

* TEMPERATURES...MINIMUM TEMPERATURES OVERNIGHT MAY DROP TO 30 
  DEGREES OR COLDER FOR SEVERAL HOURS. 

* IMPACT...FREEZING TEMPERATURES CAN DAMAGE OR KILL UNPROTECTED 
  VEGETATION. OUTDOOR PLUMBING MAY BE AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

&&

$$
046 
WWUS75 KPUB 040544
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1144 PM MDT FRI MAY 3 2013

COZ084>089-093>099-041145-
/O.CON.KPUB.FZ.W.0003.130504T0600Z-130504T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
1144 PM MDT FRI MAY 3 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT SATURDAY. 

* LOCATIONS...EL PASO...PUEBLO...HUERFANO...LAS ANIMAS... 
  CROWLEY...OTERO...KIOWA...BENT...PROWERS AND BACA COUNTIES. 

* TEMPERATURES...MINIMUM TEMPERATURES OVERNIGHT WILL DROP TO 30
  DEGREES OR COLDER FOR SEVERAL HOURS.

* IMPACT...FREEZING TEMPERATURES CAN DAMAGE OR KILL UNPROTECTED 
  VEGETATION. OUTDOOR PLUMBING MAY BE AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

&&

$$
977 
WWUS75 KPUB 040855
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
255 AM MDT SAT MAY 4 2013

COZ084>089-093>099-041500-
/O.CON.KPUB.FZ.W.0003.000000T0000Z-130504T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
255 AM MDT SAT MAY 4 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

* LOCATIONS...EL PASO...PUEBLO...HUERFANO...LAS ANIMAS... 
  CROWLEY...OTERO...KIOWA...BENT...PROWERS AND BACA COUNTIES. 

* TEMPERATURES...MINIMUM TEMPERATURES OVERNIGHT WILL DROP TO 30 
  DEGREES OR COLDER FOR SEVERAL HOURS. 

* IMPACT...FREEZING TEMPERATURES CAN DAMAGE OR KILL UNPROTECTED 
  VEGETATION. OUTDOOR PLUMBING MAY BE AFFECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

&&

$$
329 
WWUS75 KPUB 041446
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
846 AM MDT SAT MAY 4 2013

COZ084>089-093>099-041600-
/O.EXP.KPUB.FZ.W.0003.000000T0000Z-130504T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
846 AM MDT SAT MAY 4 2013

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. 

TEMPERATURES HAVE WARMED ABOVE FREEZING...THEREFORE THE FREEZE
WARNING FOR THE SOUTHEAST PLAINS HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at May 3, 11:32 AM MDT, 2 hours 20 minutes earlier.

Area forecast discussion, May 3, 11:32 AM MDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1132 AM MDT FRI MAY 3 2013

.UPDATE...
ISSUED AT 853 AM MDT FRI MAY 3 2013

UPDATED FORECAST TO TAKE DOWN THE FREEZE WARNING FOR THE REMAINDER
OF THIS MORNING AS TEMPERATURES CONTINUE TO RISE ABOVE FREEZING.
THERE IS STILL THE POTENTIAL FOR ANOTHER FROST OR FREEZE AGAIN
TONIGHT SO CURRENT FREEZE WATCH FOR TONIGHT WILL REMAIN IN EFFECT.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 300 AM MDT FRI MAY 3 2013

CURRENTLY...CLEAR SKIES WITH NORTHERLY FLOW ALOFT AS THE UPPER
TROUGH SITS TO THE EAST OF COLORADO OVER KS AND NE...AS PER LATEST
SATELLITE IMAGERY AND H5 RAP ANALYSIS. WIDESPREAD BELOW FREEZING
TEMPS FOR THE EASTERN CO PLAINS AS OF 3 AM.

TODAY AND TONIGHT...NOT A LOT TO ADD TO THE ONGOING FORECAST PACKAGE
IN THE SHORT TERM. THE UPPER TROUGH TO THE EAST IS EXPECTED TO
STRENGTHEN AS IT EJECTS TO THE SE AWAY FROM CO...RELAXING THE WINDS
ALOFT FOR THE STATE. SUNNY TO MOSTLY SUNNY SKIES ARE EXPECTED
TODAY...WITH A NICE REBOUND FOR TEMPS INTO THE UPPER 50S TO MID 60S
FOR MOST LOCATIONS TODAY. LIGHT WINDS AND CLEAR SKIES TONIGHT WILL
PRODUCE ONE MORE NIGHT AND SUB-FREEZING TEMPS...AND CURRENT FREEZE
WATCH LOOKS GOOD. DECIDED TO HOLD OFF ON UPGRADING AT THIS
TIME...AND TO AVOID CONFUSION OPTED TO LET CURRENT WARNING RUN THE
COURSE...THEN AT EXPIRATION THE WATCH CAN BE UPGRADED. MOORE

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 300 AM MDT FRI MAY 3 2013

...WETTER PATTERN POSSIBLE THIS PERIOD...

SIMULATIONS IN RATHER GOOD AGREEMENT GIVEN THE RATHER WEAK FLOW
REGIME WHICH WILL BE OVER THE WESTERN PART OF THE CONUS THIS
PERIOD. AT THE BEGINNING OF THIS PD (SAT 12Z)...A WELL ESTABLISHED
CUTOFF LOW WILL BE LOCATED IN THE VICINITY OF MISSOURI WHILE A
WEAKER CLOSED LOW WILL BE DEVELOPING OVER THE S IDAHO REGION. WEAK
RIDGING AND OVERALL WEAK MIDLVL FLOW WILL BE OVER THE FCST AREA.
AS THE WEEKEND PROGRESSES...THE LOW OVER MISSOURI WILL SLOWLY MOVE
EAST WHILE THE UPPER LOW OVER IDAHO RETROGRADES OVER N CALIF. THIS
WILL ALLOW FOR A SMALL MIDLVL RIDGE TO BUILD OVER THE FCST AREA.
GIVEN THIS PATTERN...I EXPECT IT WILL BE MAINLY DRY OVER THE
REGION. A FEW SCTD AFTERNOON AND EVENING TSRA WILL BE POSSIBLE
OVER THE CONTDVD AND AN ISOLATED STORM OR TWO WILL BE POSSIBLE
OVER THE S MTNS/PIKES PEAK REGION. DAYTIME TEMPS WILL BE PLEASANT
WITH MAINLY 60S ACROSS THE PLAINS AND VALLEYS.

DURING THE MONDAY TIMEFRAME...A SHORTWAVE WILL EJECT OUT OF THE
CALIF LOW AND MOVE ACROSS THE REGION. I EXPECT WE WILL SEE
INCREASING CHANCES OF SHOWER OVER THE MTNS WITH ISOLATED SHOWERS
BECOMING POSSIBLE OVER THE PLAINS LATE IN THE DAY. MAX TEMPS MONDAY
WILL BE A FEW DEGREES WARMER THAN THE WEEKENDS HIGHS. SHEAR WILL BE
INCREASING MONDAY (ALTHOUGH NOT ALL THAT STRONG)...SO WE MAY SEE A
BIT MORE ORGANIZED CONVECTION ON THIS DAY ON THE PLAINS.

TUESDAY...CALIF LOW STARTS TO MOVE EAST AND SIMULATIONS HINT AT A
DRY SLOT AFFECTING THE S TIER OF THE CWA. THIS SHOULD BRING A
DECREASING THREAT OF SHOWERS TO THE REGION AND ALLOW FOR TEMPS TO
RISE INTO THE MID 70S ACROSS THE PLAINS WITH 60S VALLEYS.

WEDNESDAY IS WHEN THE MAIN LOW MOVES OVER THE STATE...AND THIS IS
THE DAY WE SHOULD SEE THE MOST ACTIVE WX. THERE IS NOT MUCH COLD AIR
WITH THIS SYSTEM SO ALL PRECIP (EXCEPT OVER THE HIGHEST TRRN) SHOULD
BE LIQUID. SHEAR IS FCST TO BE RATHER IMPRESSIVE (ESPECIALLY GFS) OVER
THE FAR E PLAINS AND IT IS POSSIBLE WE MAY SEE OUR FIRST SEVERE WX
THREAT OVER THE FCST AREA. THERE WILL ALSO BE A GOOD CHANCE OF
PRECIP OVER THE ENTIRE AREA GIVEN THE EXPECTED INSTABILITY AND
FORCING. FOR NOW I HAVE POPS IN THE 20-40% RANGE...BUT THESE VALUES
MAY NEED TO BE INCREASED IF MODELS CONTINUE TO SHOW THIS SCENARIO.
MAX TEMPS THIS DAY WILL BE COOLER GIVEN THE LIKELY INCREASED CLOUD
COVER OVER THE FCST AREA.

WED NITE THROUGH THU THE WEAK UPPER LOW MOVES VERY LITTLE AND WE
SHOULD SEE A CONTINUED THREAT OF MUCH NEED PRECIP OVER THE FCST
AREA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1122 AM MDT FRI MAY 3 2013

VFR CONDITIONS ARE EXPECTED AT KPUB...KCOS...AND KALS THROUGH 18Z
SATURDAY WITH ONLY A FEW HIGH CLOUDS MOVING ACROSS SOUTHEASTERN
COLORADO BY 20Z. -PJC

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
COZ084>089-093>099.

&&

UPDATE...KT
SHORT TERM...MOORE
LONG TERM...HODANISH
AVIATION...PJC
Hazardous weather outlook, May 3, 11:36 AM MDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1136 AM MDT FRI MAY 3 2013

COZ058>089-093>099-041745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1136 AM MDT FRI MAY 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FREEZING TEMPERATURES ARE POSSIBLE TONIGHT INTO SATURDAY MORNING
AS MINIMUM TEMPERATURES ARE CURRENTLY FORECAST TO BE NEAR THE 30
DEGREE MARK. PROTECT TENDER VEGETATION AND OUTDOOR SPRINKLER
SYSTEMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE EXPECTED TO BECOME MORE COMMON NEXT
WEEK...ESPECIALLY MONDAY...WEDNESDAY AND THURSDAY. METEOROLOGICAL
CONDITIONS FOR SEVERE THUNDERSTORM ACTIVITY MAY OCCUR WEDNESDAY.
SOME LOCALLY HEAVY RAIN MAY ALSO OCCUR WEDNESDAY.

SOME ACCUMULATING SNOW WILL BE POSSIBLE AT THE HIGHEST
ELEVATIONS....GENERALLY ABOVE 9000 FEET...MONDAY...WEDNESDAY AND
THURSDAY. THE HEAVIEST SNOW WILL OCCUR WEDNESDAY.

ALL THUNDERSTORMS WHICH DEVELOP NEXT WEEK WILL BE CAPABLE OF
DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

81/31

Nearby

Freeze Warnings in Colorado, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.